Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Alternating Hadamard Series and Some Theorems on Strongly Regular Graphs
Publication

Alternating Hadamard Series and Some Theorems on Strongly Regular Graphs

Title
Alternating Hadamard Series and Some Theorems on Strongly Regular Graphs
Type
Chapter or Part of a Book
Year
2017
Authors
Luís Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Vasco Moço Mano
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Book
Pages: 485-493
ISBN: 978-3-319-55235-4
Electronic ISBN: 978-3-319-55236-1
Indexing
Publicação em Scopus Scopus
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Resumo (PT):
Abstract (EN): In this paper we consider a strongly regular graph, G, whose adjacency matrix A has three distinct eigenvalues, and a particular real three dimensional Euclidean Jordan subalgebra with rank three of the Euclidean algebra of real symmetric matrices of order n, with the product and the inner product being the Jordan product and the usual trace of matrices, respectively. Next, we compute the unique Jordan frame B associated to A and we consider particular alternating Hadamard series constructed from the idempotents of B. Finally, by the analysis of the spectra of the sums of these alternating Hadamard series we deduce some theorems over the parameters of a strongly regular graph. © 2017, Springer International Publishing AG.
Language: English
Type (Professor's evaluation): Scientific
No. of pages: 9
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Séries de Números Reais-Teoria e Exercícios Resolvidos (2020)
Book
Luís Almeida Vieira; Vasco Moço Mano
Some Results on the Krein Parameters of an Association Scheme (2015)
Chapter or Part of a Book
Luís Almeida Vieira; Enide Martins Cascais; Vasco Moço Mano
Some parametric Inequalities on strongly regular graphs spectra (2016)
Article in International Scientific Journal
Luís Almeida Vieira; Vasco Moço Mano
Addressing the Feasibility of the Parameters of Strongly Regular Graphs with a MacLaurin Series Approach (2022)
Article in International Scientific Journal
Luís Almeida Vieira; Vasco Moço Mano
Power Series and Inequalities on the Parameters of a Strongly Regular Graph (2022)
Article in International Conference Proceedings Book
Luís Almeida Vieira; Vasco Moço Mano

See all (8)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-05 09:46:50 | Reports Portal